# SDR GTIA20120126340

- Difficulty date: January 26, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 19,576 hours, 9,278 cycles
- Engine: Iae V2524A5
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT STRIP BROKEN AT ROW 1DF.  R & R PHOTOLUMINESCENT STRIP AT ROW 1DF IAW AMM 35-51-21-000-001-A AND 33-51-21-400-001-A.
